Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleTruncated Gröbner Bases for Integer Programming
Author(s) Rekha R. Thomas, Robert Weismantel
TypeArticle in Journal
AbstractIn this paper we introduce a multivariate grading of the toric ideal associated with the integer program min{ex : Ax = b, x in N^n}, and a truncated Buchberger algorithm to solve the program. In the case of max{ex : Ax equal smaller b, x equal smaller N^n} in which all data are non-negative, this algebraic method gives rise to a combinatorial algorithm presented in [16].
KeywordsInteger programming, Toric ideal, Truncated Gröbner bases, Truncated Buchberger algorithm, Multivariate grading
Length16
ISSN0938-1279
File
URL dx.doi.org/10.1007/s002000050062
LanguageEnglish
JournalApplicable Algebra in Engineering, Communication and Computing
Volume8
Number4
Pages241-256
PublisherSpringer-Verlag GmbH
Year1997
MonthApril
Edition0
Translation No
Refereed No
Webmaster